Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Omaha, NE

June 3, 20144 counties in Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 3, 2014, 7:03 PM CDT for 4 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 7:03 PM CDT (00:03 UTC)
Expired
Jun 4, 2014, 1:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Burt County, NE, Cuming County, NE, Dodge County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 47 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WGUS53 KOAX 040003
FFWOAX
NEC021-039-053-177-040600-
/O.NEW.KOAX.FF.W.0011.140604T0003Z-140604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
  NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 100 AM CDT
    
* AT 702 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN NEAR UEHLING. UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. BE ADVISED IF 
  YOUR ON HIGHWAY 77 NORTH OF FREMONT THAT WATER MAY BE OVER THE 
  ROAD.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SCRIBNER...HOOPER...UEHLING...CRAIG...OAKLAND AND WINSLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4183 9631 4159 9630 4160 9667 4183 9664

$$

PEARSON
1 follow-up statement
648 
WGUS73 KOAX 040444
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT TUE JUN 3 2014

NEC021-039-053-177-040454-
/O.CAN.KOAX.FF.W.0011.000000T0000Z-140604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURT NE-WASHINGTON NE-CUMING NE-DODGE NE-
1144 PM CDT TUE JUN 3 2014

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BURT...NORTHWESTERN
WASHINGTON...SOUTHEASTERN CUMING AND NORTHEASTERN DODGE COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4183 9631 4159 9630 4160 9667 4183 9664

$$

PEARSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:40 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 3, 6:40 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
640 PM CDT TUE JUN 3 2014

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN.  SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN.  UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN  700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD.  AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.

MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING.  ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA.  RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA.  MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER.  ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR.  STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH.  COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.

HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER.  OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY.  BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS.  ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB.  IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY.  BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014

CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS.  DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY.  MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW.  OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 630 PM CDT TUE JUN 3 2014

STRONG TO SEVERE TSRA ACTIVITY THIS EVENING OCCURRING ALONG A
THERMAL BOUNDARY EXTENDING E-W ACROSS NEB. EXPECT ADDITIONAL SVR
TSRA THE REMAINDER OF THIS EVENING OVER ERN NEB WITH THE MAIN
THREAT BECOMING TS WIND GUSTS. BTWN 06Z-10Z...TSRA ACTIVITY WILL
GRADUALLY DIMINISH...WITH MVFR CONDITIONS PREVAILING THRU REST OF
WED MORNING. CONDITIONS IMPROVING TO VFR THEN BY WED AFTN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ015>018-
     030>034-042>045-051>053-066-067.

IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...DEE
Hazardous weather outlook, Jun 3, 4:12 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
412 PM CDT TUE JUN 3 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-041115-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
412 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND
VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH
THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO
POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE
REGION.

LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED
OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL
AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO
BE EXPECTED.

LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST
TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR
SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES
AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS
ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING
HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS
LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH
TONIGHT.

HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH
EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER
FLOODING LATER TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH
SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY
SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION
THROUGH THIS EVENING.

FOBERT

In the hours before

Local storm report, Jun 3, 6:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
644 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/03/2014                   DOUGLAS            NE   PUBLIC

            SADDLE CREEK ROAD IS CLOSED FROM FARNAM TO DAVENPORT.

&&

PEARSON
Local storm report, Jun 3, 6:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
646 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     1 W MISSOURI VALLEY     41.56N 95.91W
06/03/2014  E90 MPH          HARRISON           IA   EMERGENCY MNGR

            DOWNBURST WINDS TORE ROOFS OFF TWO MOTELS.

&&

LANDSVORK
Local storm report, Jun 3, 6:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
649 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND GST     2 NW BELLWOOD           41.36N 97.27W
06/03/2014  E60 MPH          BUTLER             NE   LAW ENFORCEMENT

            NICKEL SIZE HAIL.

&&

LANDSVORK
Local storm report, Jun 3, 6:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/03/2014                   DOUGLAS            NE   LAW ENFORCEMENT

            OMAHA FIRE DEPARTMENT IS RESPONDING TO PEOPLE TRAPPED IN
            A VEHICLE NEAR 42ND AND DAHLMAN.

&&

PEARSON
Local storm report, Jun 3, 6:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
654 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      COLUMBUS                41.43N 97.36W
06/03/2014                   PLATTE             NE   PUBLIC

            SOME STREETS FLOODED...WATER IS BEGINNING TO GET INTO
            YARDS.

&&

PEARSON
Local storm report, Jun 3, 6:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             DAVID CITY              41.25N 97.13W
06/03/2014  M1.75 INCH       BUTLER             NE   EMERGENCY MNGR

&&

DFOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders33 min
Jun 3, 7:38 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders37 min
Jun 3, 8:02 PM CDTSevere Thunderstorm WarningOAXButler28 min
Jun 3, 8:06 PM CDTSevere Thunderstorm WarningOAXCass, Otoe, Sarpy39 min
Jun 3, 8:10 PM CDTAreal Flood AdvisoryOAXLancaster, Saunders6 hr
Jun 3, 8:12 PM CDTAreal Flood AdvisoryOAXCuming, Dodge, Stanton, Thurston, Wayne6 hr
Jun 3, 8:13 PM CDTAreal Flood AdvisoryOAXAntelope, Boone, Madison6 hr
Jun 3, 8:16 PM CDTFlash Flood WarningOAXBurt, Cuming, Thurston6 hr
Jun 3, 8:19 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Seward26 min
Jun 3, 8:26 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward34 min
Jun 3, 8:34 PM CDTAreal Flood AdvisoryOAXColfax, Madison, Stanton6 hr
Jun 3, 8:36 PM CDTSevere Thunderstorm WarningOAXCass, Otoe39 min
Jun 3, 8:41 PM CDTAreal Flood AdvisoryOAXAntelope, Boone, Burt, Butler, Cass, Cedar and 14 more6 hr
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Saunders, Seward45 min
Jun 3, 9:06 PM CDTSevere Thunderstorm WarningOAXNemaha24 min
Jun 3, 9:17 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline43 min
Jun 3, 9:19 PM CDTSpecial Weather StatementOAXBoone, Madison26 min
Jun 3, 9:26 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Lancaster, Otoe34 min
Jun 3, 9:27 PM CDTAreal Flood AdvisoryOAXLancaster6 hr
Jun 3, 9:43 PM CDTTornado WarningOAXGage, Johnson, Pawnee32 min
Jun 3, 9:59 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson46 min
Jun 3, 10:12 PM CDTTornado WarningOAXPawnee, Richardson33 min
Jun 3, 10:19 PM CDTSpecial Weather StatementOAXButler26 min
Jun 3, 10:28 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson32 min
Jun 3, 10:35 PM CDTRiver Flood WarningOAXRichardson4 days
Jun 3, 10:35 PM CDTRiver Flood WarningOAXNemaha4 days
Jun 3, 10:49 PM CDTSpecial Weather StatementOAXSarpy, Saunders26 min
Jun 3, 11:08 PM CDTSevere Thunderstorm WarningOAXSaline, Seward52 min
Jun 3, 11:20 PM CDTSevere Thunderstorm WarningOAXSaline40 min
Jun 3, 11:55 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Saline35 min
Jun 4, 12:04 AM CDTSevere Thunderstorm WarningOAXJefferson, Saline26 min
Jun 4, 12:26 AM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee49 min
Jun 4, 12:29 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline31 min
Jun 4, 12:36 AM CDTSevere Thunderstorm WarningOAXSaline, Seward24 min
Jun 4, 12:39 AM CDTAreal Flood AdvisoryOAXLancaster3 hr
Jun 4, 12:58 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Pawnee29 min
Jun 4, 1:13 AM CDTSevere Thunderstorm WarningOAXGage, Pawnee, Richardson32 min
Jun 4, 2:10 AM CDTSpecial Weather StatementOAXJohnson, Lancaster, Nemaha, Otoe, Saline50 min
Jun 4, 3:01 AM CDTSpecial Weather StatementOAXPawnee44 min
Jun 4, 4:13 AM CDTAreal Flood AdvisoryOAXButler5 hr
Jun 4, 6:03 AM CDTRiver Flood AdvisoryOAXSaunders25 hr
Jun 4, 6:03 AM CDTRiver Flood AdvisoryOAXCass25 hr
Jun 4, 6:03 AM CDTRiver Flood AdvisoryOAXSaunders25 hr
Jun 4, 8:34 AM CDTAreal Flood AdvisoryOAXLancaster5 hr
Jun 4, 10:17 AM CDTRiver Flood WarningOAXSaunders22 hr
Jun 4, 10:22 AM CDTAreal Flood AdvisoryOAXSaunders5 hr
Jun 4, 11:04 AM CDTRiver Flood WarningOAXSaunders31 hr

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.